Vol. 6, No. 2, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
On the geometric deformations of functions in $L^2[D]$

Luis Contreras, Derek DeSantis and Kathryn Leonard

Vol. 6 (2013), No. 2, 233–241

We derive a formal relationship between the coefficients of a function expanded in either the Legendre basis or Haar wavelet basis, before and after a polynomial deformation of the function’s domain. We compute the relationship of coefficients explicitly in three cases: linear deformation with Haar basis, linear deformation with Legendre basis, and polynomial deformation with Legendre basis.

wavelets, Legendre basis, geometric deformation
Mathematical Subject Classification 2010
Primary: 26
Received: 23 February 2012
Accepted: 20 May 2013
Published: 1 September 2013

Communicated by David Royal Larson
Luis Contreras
Mathematics and Applied Physics
California State University, Channel Islands
Camarillo, CA 93012
United States
Derek DeSantis
Mathematics and Applied Physics
University of Nebraska, Lincoln
Lincoln, NE 68521
United States
Kathryn Leonard
Department of Mathematics
California State University, Channel Islands
1 University Dr
Camarillo, CA 93012
United States